# SDR 2004UALA00847

- Difficulty date: August 16, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N937UA
- Make and model: Boeing 737522
- Aircraft serial: 26668
- Aircraft time: 34,082 hours, 21,540 cycles
- Engine: Ge CFM56*
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Contaminated
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GALLEY OVEN INOPERATIVE AT FWD CAB, FWD RT GAL HAD ISOLATED SMOKE OVERHEAT IN OVEN, CB PULLED.  NO ADDITONAL PROBLEM. PLASTIC MATERIAL WAS INGESTED INTO THE FAN AREA THAT MIGRATED TO THE OVEN HEATER ELEMENTS, POSSIBLY CAUSING MINOR IGNITION OF THE FLAMMABLE PLASTIC MATE
